PhilM

OCD-UK Member
  • Content count

    479
  • Joined

  • Last visited

About PhilM

Profile Information

  • Gender
    Male
  • Location
    Cardiff

Previous Fields

  • OCD Status
    Sufferer

Recent Profile Visitors

961 profile views
  1. Wow Caramoole - your response moved me so much. You are so kind and considerate and have been during the last 11 months or so. Your advice has always been helpful and appreciated and - without reassurance - has helped me to move forward. I still have weird physical feelings but I believe they will pass as I continue my journey. Again thank you and other forum users for the support, wise words and kindness. Best wishes and I hope you are all doing well. Phil x
  2. 1x5mg per day and 3x2mg per day.
  3. Thank you Taurean - you are always very kind, considerate and supportive. BUT it a nightmare but then I see what other people who have been through this hell have got rid of that junk out of their system. 40mg to 10mg in a year? I'm hard on myself but for once a pat on the back for myself. Cheers.
  4. Hey supportive friends. Still struggling with pill urges and thinking about pills are a solution to any of my life's problems. Weird withdrawal symptoms still - yuk. Hopefully though when I see my great GP on Friday I will have the courage to go down to 10mg. Best wishes and thanks as always for the support, Phil.
  5. I feel David that if you are thinking about taking your life which is something a lot of us with OCD long-term have thought about - you need to go to A+E or phone the Samaritans. I am not being mean or dismissive but you have had a lot of support and advice recently and personally I think if you feel that bad it is beyond forum users to help and unfair for other people going through similar emotions/thoughts and feelings. Best wishes, Phil.
  6. I think most people on this forum would think it is inappropriate to give you advice as most - if not all - are not medical experts but obviously many people far wiser than me have experienced being on medication. I don't mean to be unhelpful but this has got to be - in my view - a serious conversation between you and the community mental health team/GP. Best wishes, Phil.
  7. My wife's friend has been a mental health professional for a long time and she told me the last bit of the journey coming off tranquillisers can be as hard and difficult in terms of withdrawal symptoms as the start despite the much lower dose. I have the horrid taste in my mouth, weird sensations in my ears, bowel issues, inability to cope with loud noises etc. But I'm sticking with it and the support here and elsewhere has been invaluable. Fab forum, fab posts, fab friends and especially fab wife xxx
  8. Heightened emotions: reading about yesterday in London in the paper has made me feel very tearful.
  9. I've just brushed my teeth for the second time today and I've still got that horrible metallic taste in my mouth. Yuk!
  10. Heightened emotions? My God yes. I think some of my friends - some very close friends although I only have a "small circle" think why is he saying xyz because I never said anything about a football team I support passionately when we were watching a game for example with emotion? But in reality I have/had the good fortune to tell my friends - not most of my family unfortunately but that's a different story - about the pills and some never understand entirely - which was fine because they care about me - but wow I have had some support and comments in the difference in me (poor grammar?). Also more importantly my beautiful, kind and funny wife plus all the people who know the score on this forum. So thanks so much to you guys as my benzo-journey continues and my beautiful wife and handful of friends. I feel very lucky, best wishes Phil xx
  11. As always thank you for your kind posts and support. I'm so glad you are feel better Heidi. Best wishes, Phil x
  12. I feel argumentative, I sweat at night, have tension headaches and have weird dreams. I feel impatient, confrontational and intolerant - sometimes rightly and sometimes not. I want to cry, I want to drink inappropriately (which I don't) - I also feel more receptive to other peoples views, have more energy and have more vavavoom (you know what mean I hope??!!) It's a difficult journey but one I CHOSE to embark on. I hope at some point I hope I can help others. Best wishes, your friend Phil.
  13. All I want to ask you is how are you doing Heidi? x
  14. PS I prefer the word "dependency" to addiction" - just me